# SDR AALA201509169001

- Difficulty date: September 15, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 45,607 hours, 26,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERMITTENTLY HANGS WHEN OPENING.  WHEN HANG OCCURS, DOOR MUST BE CLOSED & RE-OPENED WITH FORCE.  FOUND KINEMATIC STOP ON REDUCER SHAFT OUT OF ADJUSTMENT.  ADJUSTED STOP IAW CMM 52-11-15.  DOOR OPERATES NORMAL IAW AMM 52-11-00.
